# SDR QXEA2010041400269

- Difficulty date: April 10, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 21,389 hours, 22,071 cycles
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISTINCT "OILY" SMELL IN COCKPIT, SEEMINGLY FROM GASPERS. NO HAZE OR SMOKE NOTED. CABIN CREW DID NOT REPORT ODOR. C/W FIM TASK 71-00-00-810-817 AND SL DH8-400-SL-21-012A TO PURGE THE ECS.  INSPECTED THE NR1 AND NR2 ENGINES FOR LEAKS, NONE NOTED. INSPECTED NR 1 AND NR 2 ENGINE OIL LEVEL, CHECKS GOOD. INSPECTED NR 1 AND NR 2 ENGINE COMPRESSOR INLET BLADES FOR OIL CONTIMINATION, NONE NOTED.  INTERROGATED CDS FOR FAULTS "L BLEED DIFF PRESS "1502" AND "3B01 DIST DAMPER" FAULTS. CLEARED FAULTS.  GROUND RAN ACFT, NO FAULTS NOTED. NO ODORS NOTED FROM BLEEDS. OPS TESTS GOOD. RETURNED TO SERVICE. NO PARTS REPLACED.
